MathSciNet Relay Station
MathSciNet bibliographic data
MR1427620 14G05 (11G05 14G25)
Abramovich, Dan Uniformity of stably integral points on elliptic curves. Invent. Math. 127 (1997), no. 2, 307–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement